# SDR UPS97822829

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, R/W CTR L/E BOTTOM INBD AREA IS CRACKED ON BOTH SIDES OF DRAIN HOLE.  REPAIRED IAW TIMCO REO NR 03051 AND DC8-57-0777.
